# SDR UIEA2020071301536

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,980 hours, 16,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Intermittent
- Location: Lt Engine Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE, IAW FIM TASK 26-11-00-815-805. INSPECTED THE FIRE DETECTOR LOOP, FOUND OK.  RESEATED DETECTOR CARD, INSPECTED THE BLEED DUCT COUPLING, COMPLETED FIRE TEST, PASSED. NO CURRENT MESSAGES.
